# SDR ARWA990802

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Comparator
- Part number: 472085117
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MIA - FLT 558 - FLAPS NOT EXTENDED FOR LANDING, LE SLATS OK.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND FLAP BRAKES LOCKED OUT.  RESET FLAPS.  OPS NORMAL IAW MM 27-51-60.  REMOVED AND REPLACED FLAP ASSY COMPARATOR.  OPS CHECK NORMAL IAW MM 27-51-49.  (M)
